# SDR ASAA2015061412088

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,950 hours, 3,177 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP DURING POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE SUCCESSFULLY.  NORMAL OPS RESTORED.
